# SDR 2008FA0000177

- Difficulty date: February 29, 2008
- Submitted: February 29, 2008
- Operation: General aviation
- Aircraft: N964LB
- Aircraft time: 8,964 hours, 6,077 cycles
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 6100 · Propeller System
- Part: Relay
- Part number: 5038004811
- Part serial: 901C91
- Condition: Burned
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LANDING A POWER/ TORQUE SURGE OF THE LT ENGINE WAS ENCOUNTERED.  THE INCREASED THRUST FROM THE LT SIDE AND ICE COVERED RUNWAY CONDITIONS CAUSED AN OFF RUNWAY INCURSION.  INVESTIGATION OF THE GROUND FINE SOLENOID SYSTEM RESULTED IN A BURNED K4 RELAY ON THE AFFECTED PC CARD CONTROLLING THE GROUND FINE SYSTEM ON THE LT SIDE.
